# SDR P5CA9600950

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION KEEL BEAM PANELS 191GG, 191HH, 191JJ AND 191KK.  CLEANED CORROSION ON PANELS 191HH AND 191KK SRM 51-10-01 AND REPLACED 191GG AND 191JJ FOR CONVENIENCE PER SRM 51-10-01 AND 51-10-02.
